# SDR CALA2025120811845

- Difficulty date: December 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,965 hours, 30,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOLE PROBE INSPECTION FOUND DEFECT IN ONE FASTENER COMMON TO S-27L AT STA 372 AND ONE FASTENER COMMON TO SHEAR TIE AT BS 372 ABOVE S27AS IAW SRM 51-10-02, REAMED HOLE IN SHEAR TIE AREA, SKIN ONLY, TO .233" CRACK INDICATION GONE,  REAMED HOLE IN STR 27L, SKIN ONLY, TO .308" STILL HAVE CRACK INDICATION AT 6:00 LOOKING FWD,  HFEC ACCOMPLISHED IAW MANUAL PART 6, 51-00-00, PROCEDURE 16 USING 0.03. NOTCH CALIBRATION.  REMOVED ALL EXISTING FASTENERS IN REPAIR AREA, TRIMED OUT SKIN DAMAGE, REMOVED SHEAR TIE AT BS 380 BETWEEN STR 26L-27L. IAW AVO 721-25-11-25-01 STEP A(1-3).   REMOVED SHEAR TIE AT BS 380 BETWEEN STR. 26L-27L. IAW AVO 721-25-11-25-01 STEP A(1-3).  ACCOMPLISHED HFEC HOLE PROBE OF EXISTING FASTENER HOLES COMMON TO SKIN, STRINGERS AND SPLICES IAW NDT PART 6, 51-00-00, PROCEDURE 16.  HFEC COUNTERSINK INSPECTION AT ALL REMOVED FASTENER LOCATIONS IAW NDT MANUAL PART 6, 53-00-00, PROCEDURE 4. A DVI IAW SRM 51-10-04 OF ALL UNDERLYING STRUCTURE WITHIN 10" OF DAMAGED AREA. HFEC SURFACE INSPECTION OF TRIM EDGE OF SKIN TRIM OUT PER NDT PART 6, 51-00-00, PROCEDURE 23. ACCOMPLISHED IAW AVO 721-25-11-25-01, STEP A(4-7).  ACCOMPLVERFIED ALL STEP REGARDING EC/RA 5331-03194.
